# SDR SWAA2023032109544

- Difficulty date: February 23, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 947 FLOORBEAM UPPER SURFACE LBL 50; WL 208.<REMOVED CORROSION ON 947 FLOORBEAM UPPER SURFACE LBL 50; WL 208 PER SRM 51-10-02-0G-0. AREA BLENDED IS 3' BY .600'; .050' ON EDGE PER SRM 51-10-02-0G-0.;[04] REJECTED CORRECTIVE ACTIONS STEP 3; CREATED STEP 1 FOR CORROSION REMAINING.;[05] COMPLETED STEP 1;[06] REQUEST NDI FOR REMAINING THICKNESS;[07] REQUEST HFEC FOR CRACK FREE CONDITION;[08] COMPLETED STEP 1;[09] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC OPEN HOLE INSPECTION IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  ACCOMPLISHED UT THICKNESS MEASUREMENT IAW 737 NDTM PART 4 CHAPTER 51-00-00 PROCEDURE 2. MINIMUM REMAINING THICKNESS FOUND 0.073' ADJACENT TO 0.080'REPAIRED CORROSION ON BS947 FLOORBEAM UPPER FLANGE FROM LBL58.6-RBL58.60 I.A.W SRM 53-70-51-2R-5 REP. 5 ALT.1. COMPLETED REPAIR ON BS947 FLOORBEAM UPPER FLANGE FROM LBL58.6-RBL58.60 I.A.W SRM 53-70-51-2R-5 REP. 5 ALT.1. FLOOR BEAM FLANGE FOUND TO BE OUT OF LIMITS PER THE DIMENSIONS PROVIDED IN STEP 3. AREA BLENDED IS 3' BY .600'; .050' ON EDGE PER SRM 51-10-02-0G-0.
